What causes lump in the armpit?

default
Posted on Mon, 5 Oct 2015 in General Health
Question: i have reticentlya big lamp under my left arm and i was seen the doctor he said its infection and he prescript ed the antibiotic the name is apo CEPHALEXIN i started take in 10 09 15 till now 2 capsuile morning and night, but getting the lamp bigger pleas tell me whats happening. thanks
what mighty of the cause ?why reacting like this ?
doctor
Answered by Dr. Grzegorz Stanko 19 minutes later
Brief Answer:
Please consult general surgeon. It should be incised and drained.

Detailed Answer:
Hello!

Thank you for the query.

Can you please attach a photo of this lump? Does it hurt? Has the doctor checked your breasts?

This lump can be either an infection or enlarged lymph node.
If its an infection, the lump should be painful, swollen and reddish. In case of enlarged lymph nodes.
Infected lump is usually filled with pus. If so, the antibiotic wont be effective as it does not reach the pus. The only correct treatment of abscess under the arm is its incision.
In case of enlarged lymph node, breasts and armpits ultrasound should be done.

I suggest you to consult general surgeon with this issue.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5768 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Cephalexin

doctor1 MD

my 9 year old daughter is on cephalexin antibiotic for a sinus infection and yesterday her feet hurt and I saw blothchy red rash on the bottom of...

doctor1 MD

Hi Dr.Grief I had some bad skin rashes from diltiazem and warfarin. I am off these medications but the skin rashes left me with major itching. I...

doctor1 MD

my husband is being treated for mssa with oral cephalexin---dr. asks about a rash on each visit and recently he has now gotten a rash several...

doctor1 MD

I had a yeast Infection caused by antibiotics (Cephalexin 500 MG Capsule), because of this I was prescribed Fluconazole oral 200 MG Tablet. I took...

doctor1 MD

For the past week I had lot of itching near my butt, after few days the skin became very thick. Currently itching has reduced, but I can feel the...

doctor1 MD

Hello I'm trying to figure out what is on my inner thigh it is sore and the skin is very soft and the red is a little swollen, I just noticed this...

doctor1 MD

Hi Doctor, Is it safe to take sporidex during breastfeeding my 5.5 months baby? What is the dosage that I can take? I'm suffering with severe...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2